# SDR AALA201706099025

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 54,771 hours, 23,788 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002872
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT FROM APPROXIMATELY11000FT TO PARKING AT THE GATE, THE CABIN HAD A DIRTY ODOR.  NO DIRTY SOCK ODOR IN THE FLIGHT DECK.  INVESTIGATION FOUND APU TO BE SOURCE OF SMELL IN CABIN.  THE DECONTAMINATION T/C 26L0021004 COMPLIED WITH.
